# SDR AWXA200300423

- Difficulty date: March 29, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 43,003 hours, 19,377 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209800600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON UPPER SURFACE OF FLOORBEAM Y-919 AT FORWARD SIDE OF FR 66.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE WITHIN ALLOWABLE LIMITS PER AWA ER 26-5341-03105-SS1; TREATED, PRIMED AND TOP COATED BLENDED AREA IAW A320 SRM 51-21-11 PG 2-7.
